MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER 4F RADIOLOGY BASIC TRAY SL 70 CM NITINOL GUIDEWIRE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER 4F RADIOLOGY BASIC TRAY SL 70 CM NITINOL GUIDEWIRE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refy3808 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via ms&s "patient states he had a powerpicc solo placed (b)(6) 2022.Patient states the catheter is kinking where the valve meets the lumen leg, patient states it still flushes however while infusing his medication, it is now taking longer due to the kink.Patient states he cannot have another powerpicc placed." ms&s response "verified with patient his powerpicc flushes, patient confirmed he has dressing on the powerpicc to stabilize the device.Informed patient his information would be sent to complaints department for investigation.".

Brand Name
POWERPICC SOLO CATHETER 4F RADIOLOGY BASIC TRAY SL 70 CM NITINOL GUIDEWIRE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14135873
Report Number3006260740-2022-01335
Device Sequence Number12319895
Product Code LJS
UDI-Device Identifier00801741027789
UDI-Public(01)00801741027789
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3194355
Device Lot NumberREFY3808
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown